# SDR CA981125057

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 2751015001
- Condition: Contaminated
- Location: Nlg
- Component: Ozone, OAS545115
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, NOSE GEAR DID NOT EXTEND WHEN SELECTED.  EMERGENCY RELEASE WAS PULLED AND THE GEAR FREE-FELL TO DOWN AND LOCKED.  INSPECTION FOUND THE NOSE UPLOCK LATCH ROLLER WAS COVERED IN DIRT FROM THE GRAVEL RUNWAYS.  INSPECTION TO CLEAN UPLOCK ADDED TO DAILY INSPECTION.
